# SDR AALA20170201021

- Difficulty date: February 1, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 48,603 hours, 24,238 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT HIGH TEMPERATURE INDICATION. AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. FLIGHT RETURNED TO DEPARTURE.  LANDING UNEVENTFUL. REMOVED AND REPLACED LEAKING CLAMP BETWEEN AIR CYCLE MACHINE AND HEAT EXCHANGER IAW MCM CARD 36-95-14. LEAK AND OPERATIONAL CHECK GOOD.
